# SDR C1HA200594010

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SPOILER ACTUATOR OUTBOARD SUPPORT IS BROKEN WS 510.  REMOVED AND REPLACED NR 12 SPOILER ACTUATOR O/B SUPPORT IAW B727 MM 27-61-0 AND SRM 51-30-2 NR 12 SPOILER ACTUATOR, OP CHECK GOOD IAW B727 MM 27-61-0.
